# SDR QXEA200301189

- Difficulty date: September 27, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 14,600 hours, 20,644 cycles
- Engine: Pwa PW123
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0207
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 13,124 hours, 18,579 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2052 SMOKE WARNING LIGHT CAME ON IN FLIGHT THREE TIMES FOR 45 SENCONDS, THEN WENT OUT. NO OTHER INDICATIONS OF SMOKE IN COCKPIT OR CABIN. REMOVED AND REPLACED NR 2 SMOKE DETECTOR.   OPERATIONAL CHECKS GOOD. AIRCARFT RETURNED TO SERVICE.
